Analysis and control of nonlinear infinite dimensional systems
W.F. Ames and
C. Brezinski
Mathematics and Computers in Simulation (MATCOM), 1993, vol. 35, issue 2, 191-191
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549390028S
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:35:y:1993:i:2:p:191-191
DOI: 10.1016/0378-4754(93)90028-S
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().